| Model Number |
8888145042P |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during treatment, the flow in the dialysis line couldn't be taken.The a side and v side were reversely connected, but the bloody removal failed.The blood removal failure occurred in less than a week after the catheter was placed in the left femoral of the patient.It was stated that the catheter could be used for blood return, but it couldn't be used for blood removal, and the a side line was taken by dialysis needle.Flushing was performed prior to use and the device was flushed without problems.The catheter was replaced.There was no patient injury.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.Visual inspection and functional testing confirmed there were no abnormalities that would have caused or contributed to the reported condition.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during treatment, the flow in the dialysis line couldn't be taken.The a side and v side were reversely connected, but the blood removal failed.The blood removal failure occurred in less than a week after the catheter was placed at the left femoral of the patient.It was stated that the catheter could be used for blood return, but it couldn't be used for blood removal, and the a side line was taken by dialysis needle.Flushing was performed prior to use and the device was flushed without problems.The catheter was replaced.There was no reported patient injury.